# SDR ASAA2023080844477

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,331 hours, 15,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 473716
- Condition: Faulty
- Location: Ram Air Exhaust
- Part time: 39,920 hours, 11,570 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH RAM AIR INLET ACTUATOR FAILED BITE. GROUNDED - YES. (RESOLVED ON W/O: 1964749 TASKCARD: N/R-00006 ) R/R LH RAM AIR INLET ACTUATOR PER AMM 25-51-21 OPS CHK GOOD NO FAULTS NOTED THIS CLEARS MEL 21-5C PLACARD REMOVED MX CONFIG REVERSED SEAMC ASHRAF NOTIFED.
